MAUDE Adverse Event Report: AESDEX, LLC CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; CLIP

AESDEX, LLC CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; CLIP
Model Number FG-000001
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the instructions for use, the user is instructed to grasp the conduit close to the implant with forceps while the device is being removed to avoid placing tension on the anastomosis.The user is also instructed to wet the venous conduit and the device by flushing with non-cellular physiologic solution if the venous conduit has become dried to the inside of the device.
 
Event or Problem Description
The patient was undergoing an off-pump coronary artery bypass.Following deployment of the implant to the aorta, the surgeon tried to remove the delivery device but found it was difficult to remove.The surgeon "strongly pulled the device," which caused separation of the anatomosis between the aorta and the saphenous vein graft (svg) which had been formed by use of the implant.The surgeon then completed the bypass by suturing the same svg at an alternate aortic location.There were no reported patient complications and the procedure was completed.

Brand Name
CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
CLIP
Manufacturer (Section D)
AESDEX, LLC
2464 embarcadero way
palo alto, ca
MDR Report Key9781250
Report Number3004114958-2020-00001
Device Sequence Number2649853
Product Code FZP
UDI-Device Identifier11814900000017
UDI-Public11814900000017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberFG-000001
Device Catalogue NumberFG-000001
Device Lot Number190614E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;